# SDR AALA2019080659048

- Difficulty date: June 27, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 SEGEMENT CRACKED. REPLACED SEGMENT PER SRM 51-72-11.
